# SDR F3LA2024072200107

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N365FR
- Make and model: Airbus A321-211
- Aircraft serial: 09340
- Aircraft time: 14,628 hours, 6,666 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2500M34P08
- Part serial: FAKM1947
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 14,628 hours, 6,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 FADEC SYS FAULT. AIRCRAFT WAS GROUNDED AS A RESULT OF THIS EVENT.    RESET BREAKER AND PERFORMED BITE CHECK OF ENG 2 FADEC CHAN A&B IAW AMM 73-29-00-710-822-A OPS CHECK GOOD. NO DISCREPANCIES AT THIS TIME NOTED.  LP 173585 ITEM 1 / REF. MEL 71-00-00C C/N 1214960 #2 EIU CLASS II MESSAGE. REMOVED AND REPLACED #2 ENGINE CHANNEL B ELECTRONIC ENGINE CONTROL (EEC) IAW FFT AMM 73-21-55-000-803-A AND 73-21-55-400-803-A. REMOVED MEL. PLACARD REMOVED.
